... time that the diet medication I am on - Phentaramine was something I should have let him know I am on. Should I be concerned? What are the specific symptoms if the two medications are not supposed to be taken together?
I am not familiar with phentaramine. Your doctor should know what else you are taking, but calling your pharmacist is really the easiest way to find out if the combination will cause side effects. Usual and common side effects which are not dangerous to you health, is that one medication may cause the other not to work as it should so you are not getting the desired relief. Usually venlafaxine and a lot of other anti-depressants usually mention MAOI INHIBITORS as a DO NOT MIX. I have been given the Ok by my doctor and prescribed Adderall, (which didn't help), I take Xanax with venlafaxine and generic Ritalin at this time. You probably have found out by now if it is OK to combine your meds. But if not, and you have been taking both and getting the expected results, perhaps the combination may even enhance and give you better results than expected. I just worry that side effects don't cause unwanted allergic reactions which also should have appeared by now. Even though the best advise is to let doctor's know, and it is important, I feel I know my medications and take some before advising physician. Generally most are compatible with Venlafaxine. I have also taken diet pills. But they didn't really work. It should have reduced appetite, but I gained weight. I asked my doctor if it was the combination of the venlafaxine with the prescription diet pill and he said it was not-that my metabolism is slow and to work out. But that is my experience. I didn't start to work out, and just quit taking the diet pill.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2009 • 1 answer
Posted 14 Oct 2011 • 4 answers
Posted 18 Jan 2012 • 1 answer
Hi, my GP has put me on 225mg venlafaxine, I have taken one and felt very unwell the following day,?
Posted 20 Apr 2014 • 2 answers
Posted 24 Sep 2016 • 1 answer